# SDR IPXA2017081020341

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 100,311 hours, 16,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 101353
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT EMERGENCY POWER SYSTEM BATTERY PACK LOW, TEST FAILED.  R & R THE  BATTERY PACK IAW AMM 52-23-14.  OPS CHECKED GOOD.
